# SDR QMLA2019072619062

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N207CF
- Make and model: Agusta A119
- Aircraft serial: 14006
- Aircraft time: 7,506 hours, 18,896 cycles
- Engine time: 2,324 hours, 9,333 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 209062003001
- Part serial: 24496
- Condition: Unserviceable
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT APPROX 20 MINUTES INTO IT ENGINE OIL PRESSURE LIGHT CAME ON.  PILOT MADE PRECAUTIONARY LANDING IN CLEAR AREA.  THE OIL PRESSURE GAUGE WAS STILL SHOWING GOOD PRESSURE, BUT THE LIGHT WAS ILLUMANTED ON MASTER CAUTION PANEL.  REMOVED AND REPLACED OIL PRESSURE SWITCH WITH NEW ONE, CLEARED LIGHT ON MASTER CAUTION PREFORMED OP CHECK GOOD NO OTHER DEFECTS NOTED RETURNED AC TO SERVICE.
